Hello all! I do not have tourette sydrome or a tic disorder, but my best friend was diagnosed with tourettes about a month ago. He was prescribed klonopin. His prescription started out with 1.5mg a day and increased each week until he's up to 3mg a day. He is having a very difficult time with the medication. At first, he liked it because the tics subsided and he felt less anxious. But the medicine makes him very tired and it's just gotten worse with the increase in dosage. He's calling off work or getting to work late. He's also "out of it". His reaction time is slower and he is more forgetful. He's very frustrated. He's called his doc and all the doc says is all of it is normal and he has to keep to the dosage schedule. The doc won't talk to him about it and basically tells him to suck it up until his next appt in 2 weeks. Does anyone have any advice? I want to help my friend anyway I can.
Posts You May Be Interested In